MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Catalog Number 10700795
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated tacrolimus (tac) result obtained on a patient sample on a dimension exl 200 integrated chemistry system.Quality control (qc) recovered acceptably on the event date.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that they obtained an erroneously elevated tacrolimus (tac) result on a patient sample on a dimension exl 200 integrated chemistry system.The sample was processed three times on the same dimension exl 200 integrated chemistry system.The initial result and the 2nd repeat result were consistent, considered correct, and reported to the physician(s).The 1st repeat result was elevated and considered erroneous.The erroneous result was not reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tac result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2026-00066 on 08-apr-2026.Additional information (20-apr-2026): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data and the information provided by the customer and found that the photometric performance was stable and consistent optical measurements, with no evidence of abnormal reaction curves, optical noise, or cuvette-related photometer instability.The quality control (qc) performed after the event recovered within acceptable range, indicating that the assay performance was stable, the instrument optics, reagent delivery, and calibration stability are considered verified, and the raw photometric filter values demonstrate consistent reaction progression without analytical drift indicating that the system was functioning within expected performance specifications.Tacrolimus (tac) assay utilizes a homogeneous magnetic separation (hm) process followed by photometric measurement, where the final calculated result depends on efficient red blood cell lysis, adequate whole-blood mixing, and homogeneous sample transfer before photometric measurement.The troubleshooting and method guidance indicate that whole-blood tac testing is particularly sensitive to sample preparation variables, including incomplete red blood cells (rbc) resuspension, delayed mixing after aliquoting, ethylenediaminetetraacetic acid (edta) concentration variation, or micro-clot/particulate presence in whole blood samples.Siemens observed repeat variability and is most consistent with sample-related variability inherent to whole-blood testing, such as incomplete sample resuspension, or minor pre-analytical factors that may influence analyte recovery between repeat aspirates.Small variations in whole blood resuspension or sample settling may result in repeat variability, particularly when analyte concentrations fall within the therapeutic range.Such variability can occur even when qc materials perform within range, as qc matrices differ from native whole blood samples.Based on the available information, siemens determined that the erroneously elevated (tac) result is consistent with sample-related factors inherent to whole blood tacrolimus testing, such as variability in sample homogenization or settling prior to aspiration, which may affect analyte distribution.The device is performing according to specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
DIMENSION
Common Device Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24813980
Report Number2517506-2026-00066
Device Sequence Number14959228
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA6316(17)261112
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10700795
Device Lot NumberGA6316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale